Alert archive / Texas / Tornado Warnings in 2009

Tornado Warning 15, NWS Fort Worth, TX

March 26, 2009Grayson County, Texas

NWS Fort Worth, TX issued this tornado warning at Mar 26, 2009, 9:59 PM CDT for Grayson County, Texas. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 26, 2009, 9:59 PM CDT (02:59 UTC)
Expired
Mar 26, 2009, 11:00 PM CDT
In force
61 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

County Grayson County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 150 km from the middle of the area, began a volume at 03:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 26, 7:32 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 3.0 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2009-03-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 441 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2009-03-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 259 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
441 J/kg
Mixed-layer CIN
-163 J/kg
Mixed-layer LCL
1511 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
259 m²/s²
0-3 km storm-relative helicity
293 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KFWD 270259
TORFWD
TXC181-270400-
/O.NEW.KFWD.TO.W.0015.090327T0259Z-090327T0400Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
959 PM CDT THU MAR 26 2009

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL GRAYSON COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 1100 PM CDT

* AT 959 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  DEVELOPING TORNADO 3 MILES SOUTHWEST OF KNOLLWOOD...MOVING EAST AT 
  25 MPH.  THIS STORM HAS HAD A HISTORY OF PRODUCING TORNADOES AND   
  LARGE HAIL.  BASEBALL SIZE HAIL IS LIKELY WITH THIS STORM.

* THE TORNADO WILL BE NEAR...
  KNOLLWOOD AND SHERMAN BY 1005 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER IN A BASEMENT...OR ON THE LOWEST FLOOR OF YOUR HOME IN AN
INTERIOR CLOSET OR BATHROOM. USE BLANKETS OR PILLOWS FOR COVER.

&&

LAT...LON 3381 9650 3378 9648 3380 9644 3379 9642
      3375 9637 3346 9637 3364 9676 3383 9675
      3383 9657
TIME...MOT...LOC 0259Z 280DEG 20KT 3366 9665

$$


DUNN
4 follow-up statements
000 
WWUS54 KFWD 270310
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1010 PM CDT THU MAR 26 2009

TXC181-270400-
/O.CON.KFWD.TO.W.0015.000000T0000Z-090327T0400Z/
GRAYSON TX-
1010 PM CDT THU MAR 26 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR CENTRAL
GRAYSON COUNTY...

AT 1008 PM CDT...STORM SPOTTERS AND DOPPLER RADAR OBSERVED A
DEVELOPING TORNADO.  THIS TORNADO WAS LOCATED NEAR KNOLLWOOD...MOVING
EAST AT 20 MPH. RESIDENTS WHO LIVE BETWEEN SHERMAN AND DENISON 
SHOULD TAKE IMMEDIATE SHELTER.

THE TORNADO WILL BE NEAR...
  SMITH OAKS BY 1025 PM CDT...
  BELLS NY 1055 PM...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER IN A BASEMENT...OR ON THE LOWEST FLOOR OF YOUR HOME IN AN
INTERIOR CLOSET OR BATHROOM. USE BLANKETS OR PILLOWS FOR COVER.

IN ADDITION TO TORNADOES...LARGE HAIL UP TO THE SIZE OF BASEBALLS 
IS LIKELY WITH THIS STORM.

&&

LAT...LON 3364 9675 3383 9668 3383 9657 3381 9650
      3378 9648 3380 9644 3379 9642 3375 9637
      3346 9637
TIME...MOT...LOC 0308Z 285DEG 16KT 3366 9659

$$


85/NH
000 
WWUS54 KFWD 270319
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1019 PM CDT THU MAR 26 2009

TXC181-270400-
/O.CON.KFWD.TO.W.0015.000000T0000Z-090327T0400Z/
GRAYSON TX-
1019 PM CDT THU MAR 26 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR CENTRAL
GRAYSON COUNTY...

AT 1019 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO.  THIS TORNADO WAS LOCATED 5 MILES NORTHEAST OF
SHERMAN...MOVING EAST AT 20 MPH.

THE TORNADO WILL BE NEAR...
  TOM BEAN AND HENDRIX BY 1030 PM CDT...
  BELLS BY 1035 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER IN A BASEMENT...OR ON THE LOWEST FLOOR OF YOUR HOME IN AN
INTERIOR CLOSET OR BATHROOM. USE BLANKETS OR PILLOWS FOR COVER.

IN ADDITION TO TORNADOES...LARGE HAIL GREATER THAN THE SIZE OF 
GOLFBALLS AND DAMAGING WINDS ARE LIKELY WITH THIS STORM.

&&

LAT...LON 3364 9675 3383 9668 3383 9657 3381 9650
      3378 9648 3380 9644 3379 9642 3375 9637
      3346 9637
TIME...MOT...LOC 0319Z 280DEG 19KT 3365 9651

$$


85/NH
000 
WWUS54 KFWD 270332
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1032 PM CDT THU MAR 26 2009

TXC181-270400-
/O.CON.KFWD.TO.W.0015.000000T0000Z-090327T0400Z/
GRAYSON TX-
1032 PM CDT THU MAR 26 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR EAST
CENTRAL GRAYSON COUNTY...

AT 1029 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A 
SEVERE THUNDERSTORM NEAR BELLS...MOVING EAST AT 20 MPH. THIS STORM 
HAS THE HISTORY OF LOW LEVEL ROTATION. IN ADDITION TO THE THREAT OF 
TORNADOES...THIS STORM IS CAPABLE OF PRODUCING GOLF BALL SIZED HAIL 
AND DAMAGING WINDS IN EXCESS OF 60 MPH

THE SEVERE STORM WILL BE NEAR...
  BELLS BY 1035 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER IN A BASEMENT...OR ON THE LOWEST FLOOR OF YOUR HOME IN AN
INTERIOR CLOSET OR BATHROOM. USE BLANKETS OR PILLOWS FOR COVER.

&&

LAT...LON 3349 9638 3358 9658 3366 9661 3378 9662
      3383 9660 3383 9657 3381 9650 3378 9648
      3380 9644 3379 9642 3375 9637
TIME...MOT...LOC 0329Z 280DEG 19KT 3364 9645

$$


85/NH
000 
WWUS54 KFWD 270353
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1053 PM CDT THU MAR 26 2009

TXC181-270403-
/O.EXP.KFWD.TO.W.0015.000000T0000Z-090327T0400Z/
GRAYSON TX-
1053 PM CDT THU MAR 26 2009

...THE TORNADO WARNING FOR EAST CENTRAL GRAYSON COUNTY EXPIRES AT
1100 PM CDT...

AT 1053 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE TORNADO
WARNING HAS EXITED THE WARNED AREA AND THE WARNING EXPIRED.

LAT...LON 3349 9638 3358 9658 3366 9661 3378 9662
      3383 9660 3383 9657 3381 9650 3378 9648
      3380 9644 3379 9642 3375 9637
TIME...MOT...LOC 0353Z 280DEG 19KT 3362 9630

$$


85/NH

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Mar 26, 9:58 PM CDT, 1 minute earlier.

Area forecast discussion, Mar 26, 9:58 PM CDT, 1 minute before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
958 PM CDT THU MAR 26 2009

.UPDATE...
SEVERE TSTORM WATCH CONTINUES UNTIL 11 PM CDT FOR THOSE AREAS FROM
SHERMAN...TO DECATUR...TO JACKSBORO AND POINTS NNW. SPC MAY PUT
ANOTHER WATCH OUT INTO THE EARLY MORNING HOURS FURTHER EAST...ALONG
THE RED RIVER AND INTO THE ARK-LA-TX REGION...AS BOUNDARY CONTINUES
TO SITUATE ACROSS THIS REGION WITH SWLY LLJ 40-50 KTS UP THROUGH 5
KFT FEEDING INTO THE BOUNDARY AREA...ALONG WITH AN INITIAL IMPULSE
ROTATING THROUGH ROCKIES UPPER LOW/TROUGH THROUGH 12Z FRI/DAYBREAK
FRI MORNING.

HAVE UPDATED WX/POP/QPF GRIDS TO REFLECT LATEST TRENDS WITH THE NAM/RUC
BEING FOLLOWED OVER THE GFS. AREAS SOUTH OF I-20 MORE CAPPED AND STABLE
ALOFT...THOUGH SOME ISOLATED SHOWERS FRIDAY MORNING IN WAA REGIME MAY
BE HAD. FRONT/SYSTEM DRIVES THROUGH DURING THE DAY...WITH GREATEST
RAIN/SEVERE THREAT OCCURRING ACROSS THE NE HALF OF NORTH TX. VERY
DYNAMIC AND TIMING OF MULTIPLE FEATURES IS DIFFICULT. ANOTHER UPDATE
LIKELY BEFORE MIDNIGHT FOR EXPIRATION OR POSSIBLE ISSUANCE OF NEW
WEATHER WATCHES.

05

&&

.AVIATION...
/00Z TAFS/

DRYLINE JACKSBORO TO BROWNWOOD HAS ENDED ITS PUSH EAST AND HAS
BEGUN RETREATING. CAP PERSISTS...WITH LITTLE CU REMAINING.
CONVECTION HAS BEEN LIMITED TO MONTAGUE COUNTY INVOF SFC LOW. TAF
SITES WILL REMAIN IN HUMID SECTOR...WHERE ST/BR SHOULD RETURN
AROUND 06Z (1 AM CDT). LIFR CIGS AND IFR VSBY WILL PREVAIL UNTIL
WINDS VEER AROUND MIDDAY.

NO CHANGE NEEDED TO TIMING OF WIND SHIFT (AND POTENTIAL NEAR-
BOUNDARY CONVECTION). INITIAL POSTFRONTAL WINDS WILL BE AROUND
270. THEREAFTER...PERFECT PROG WINDS ARE CLOSER TO 300...BUT MOS
GENERALLY 280-290. AGREE WITH CWSU ZFW THAT NW FLOW AT DFW IS
LIKELY...31L/R. WINDS MAY TEMPORARILY REACH 30KTS SUSTAINED WITH
GUSTS IN EXCESS OF 40KTS. STRONG WINDS WILL PERSIST THROUGHOUT
24-30HR EXTENSION OF TAFDFW.

25

&&

.PREV UPDATE...
.UPDATE...
UPDATED TO REMOVE LATE AFTERNOON WORDING IN ZONES AND IMPROVE SKY COVER
IN ACROSS SW HALF OF NORTH TX THROUGH THE EVENING HOURS. ISOLATED SUPERCELLS
HAVE BEEN INITIATING NEAR FINE-LINE TRIPLE POINT JUST E OF SFC LOW BETWEEN
BOWIE AND JACKSBORO...WHICH HAS BETTER SURFACE /LOW-LEVEL CONVERGENCE
DUE TO BACKED ESE FLOW LOCALIZED ACROSS THAT AREA...WITH STRONG/MEAN
ENE FLOW...THOUGH SOME DEVIANT RIGHT MOTION TO STORMS IS POSSIBLE INTO
STRONG SLY INFLOW 20-30 KTS AT 850 MB. FRONT STILL ACROSS S-CENTRAL
OK...SO EXPECT AREAS NORTH OF I-20 CORRIDOR TO BE THE MAIN FOCUS AT
LEAST THROUGH LATE EVENING. WOULD NOT BE SURPRISED IF SPC WANTS A WATCH
ISSUE BETWEEN I-40/I-20 CORRIDOR/RED RIVER VALLEY HERE SOON.

MAY NEED TO TWEAK POPS DOWN IN AN HOUR OR TWO SOUTH OF I-20...AS LARGE-
SCALE SUBSIDENCE BEHIND SE TX/COASTAL COMPLEX MAY BE TOO MUCH TO OVERCOME
FOR CONVECTIVE DEVELOPMENT MOST OF THE NIGHT. STAY TUNED.

05/

&&

.PREV DISCUSSION... /ISSUED 341 PM CDT THU MAR 26 2009/
STRATUS HAS PERSISTED OVER THE EASTERN HALF OF NORTH TEXAS THROUGH
THE MID AFTERNOON HOURS...WHILE CLEARING HAS OCCURRED WEST OF
I-35. SURFACE BASED INSTABILITY HAS INCREASED TO OVER 1500 J/KG
AHEAD OF THE DRY LINE...WITH DIMINISHING INHIBITION AS CONVECTIVE
TEMPS NEAR 80 DEGREES ARE REACHED. IN THE LAST HOUR OR SO CUMULUS
HAS CONGEALED ALONG THE DRY LINE...WHICH STALLED FROM HENRIETTA
TO NEAR MASON. SOME CELLS DEVELOPED...BUT STRUGGLED TO ESTABLISH
THEMSELVES WITHIN STRONG DEEP LAYER SHEAR...AND HAVE SO FAR
DISSIPATED. THIS IS AN INDICATION OF A LACK OF DEEP LAYER FORCING
AND DRY AIR ENTRAINMENT INTO YOUNG UPDRAFTS. WE EXPECT WITH A
COUPLE MORE HOURS OF HEATING...A COUPLE SEVERE SUPERCELLS WILL
DEVELOP ALONG THE DRY LINE. COVERAGE SHOULD BE LOW...ONLY 20-30
PERCENT. PARAMETERS ARE VERY FAVORABLE FOR LARGE HAIL...BUT WIND
AND LOW LEVEL ROTATION WITH SUPERCELLS WEST OF I-35 WILL ALSO BE
POSSIBLE. STORMS THAT DO DEVELOP WILL HAVE TO BECOME ELEVATED
ABOVE STOUT CAP TO SURVIVE IN ENVIRONMENT EAST OF I-35 EARLY THIS
EVENING. MODELS SUGGEST SLUG OF UPPER LEVEL FORCING WILL ARRIVE BY
MID EVENING...AND PRIMARILY INFLUENCE THE NORTHERN ZONES. THIS IS
WHERE NAM/RUC DEVELOP QPF...AND THE HIGHEST POPS WILL BE PLACED
OVER THE NORTHEAST ZONES FOR TONIGHT.

POWERFUL EARLY SPRING UPPER LEVEL LOW WILL CLOSE OFF TOMORROW WITH
BLIZZARD CONDITIONS SPREADING INTO THE TX PANHANDLE. COLD FRONT
WILL RACE SOUTHEAST THROUGH NORTH TEXAS DURING THE AFTERNOON HOURS.
WINDS WILL BE VERY STRONG...WITH GUSTS TO 45 OR 50 MPH POSSIBLE
WITH THE FRONT. AHEAD OF THE COLD FRONT...WILL CONTINUE THE CHANCE
OF SHOWERS AND THUNDERSTORMS...MAINLY OVER THE NORTHERN AND
EASTERN ZONES WHERE BEST MOISTURE/INSTABILITY WILL BE PRESENT.
TEMPERATURES WILL FALL INTO THE 40S BEHIND THE FRONT...WITH LOWS
FRIDAY NIGHT IN THE 30S. PARTIAL THICKNESS VALUES SUPPORT SNOW
WITH WRAP AROUND PRECIP ALONG THE RED RIVER FRIDAY EVENING...BUT
LITTLE MOISTURE IN THE ICE ACTIVATION LAYER MAY KEEP PRECIP ALL
LIQUID. WILL CONTINUE TO INCLUDE RAIN/SNOW MIX ALONG THE RED RIVER
COUNTIES...BUT NO ACCUMULATIONS ARE EXPECTED.

SIDED WITH COLDER PERFECT PROG GUIDANCE FOR TEMPS THIS WEEKEND AS
CLIMO INFLUENCED MAV/MET MOS PROBABLY DO NOT HAVE A HANDLE ON LOW
LEVEL THERMAL PROFILES THIS COLD THIS TIME OF YEAR. HIGH PRESSURE
WILL BUILD INTO NORTH TEXAS SATURDAY NIGHT AND SET THE STAGE FOR
WIDESPREAD FROST...AND ISOLATED AREAS OF FREEZING TEMPERATURES. A
FREEZE OR FROST WOULD PUT ANY TENDER VEGETATION AT RISK.

OTHERWISE...SUNDAY/MONDAY WILL BE NICE WITH RETURN FLOW SETTING UP
AND WARMER TEMPERATURES. A COUPLE SYSTEMS WILL AFFECT THE REGION
NEXT WEEK. THE FIRST WILL BE ON MONDAY NIGHT AND THE SECOND ON
WEDNESDAY AND THURSDAY. THE FIRST SYSTEM WILL HAVE LIMITED
MOISTURE AND WILL KEEP LOW POPS CONFINED TO THE NORTHEAST ZONES.
WILL FAVOR THE ECMWF FOR THE SECOND SYSTEM...WHICH INDICATES A
DRYLINE SET UP WEDNESDAY EVENING...WITH A CHANCE OF RAIN AREAWIDE
WEDNESDAY NIGHT AND THURSDAY AS UPPER LEVEL LOW TRACKS OVER.
TEMPERATURES WILL BE SEASONABLE NEXT WEEK.

TR.92

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  58  65  35  52  35 /  20  40  20   5   0
WACO, TX              59  70  37  59  34 /  10  20  10   5   0
PARIS, TX             57  68  35  48  33 /  50 100  50  10   0
DENTON, TX            54  63  33  50  33 /  30  50  30   5   0
MCKINNEY, TX          58  67  35  50  32 /  30  60  30   5   0
DALLAS, TX            60  67  36  52  39 /  30  40  20   5   0
TERRELL, TX           60  69  35  53  34 /  30  60  20   5   0
CORSICANA, TX         59  71  36  57  34 /  20  40  10   5   0
TEMPLE, TX            59  71  38  62  34 /  10  10  10   5   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

25/05
Hazardous weather outlook, Mar 26, 3:47 PM CDT, 6 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
347 PM CDT THU MAR 26 2009

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-271215-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
347 PM CDT THU MAR 26 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THROUGH TONIGHT.
THERE IS A CHANCE OF THUNDERSTORMS THROUGH TONIGHT ACROSS MOST OF
NORTH TEXAS...WITH THE GREATEST CHANCES EAST OF THE I-35 CORRIDOR.
SOME STORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS
BEING THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
THUNDERSTORMS ARE POSSIBLE AGAIN FRIDAY ACROSS ALL OF NORTH TEXAS.
SOME STORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS
BEING THE MAIN THREATS. NORTHWEST WINDS BEHIND A COLD FRONT ARE
EXPECTED TO GUST AS HIGH AS 50 MPH ACROSS NORTH TEXAS TOMORROW.

ADDITIONALLY...LIGHT SNOW WILL BE POSSIBLE ALONG THE RED RIVER
FRIDAY NIGHT. NO ACCUMULATION IS EXPECTED.

A WIDESPREAD FROST IS POSSIBLE SATURDAY NIGHT WITH A FEW LOCATIONS
DROPPING BELOW FREEZING.

THUNDERSTORMS ARE POSSIBLE MONDAY NIGHT EAST OF I-35 AND AGAIN
WEDNESDAY ACROSS THE ENTIRE AREA.

.SPOTTER INFORMATION STATEMENT...
LIMITED SPOTTER ACTIVATION MAY BE REQUESTED GENERALLY EAST OF
I-35.

13

In the hours before

Local storm report, Mar 26, 8:24 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
824 PM CDT THU MAR 26 2009

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0823 PM     HAIL             ST. JO                  33.70N  97.52W
03/26/2009  E1.75 INCH       MONTAGUE           TX   AMATEUR RADIO

            HAIL BUSTING OUT WINDOWS/WINDSHEILDS
Local storm report, Mar 26, 8:33 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
833 PM CDT THU MAR 26 2009

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0832 PM     HAIL             3 NW MUENSTER           33.68N  97.41W
03/26/2009  E2.00 INCH       COOKE              TX   TRAINED SPOTTER
Local storm report, Mar 26, 8:34 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
834 PM CDT THU MAR 26 2009

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0833 PM     HAIL             ST. JO                  33.70N  97.52W
03/26/2009  E1.75 INCH       MONTAGUE           TX   AMATEUR RADIO

            LOTS OF GOLFBALL SIZE HAIL. 4 FIRE VEHICLES HEAVILY
            DAMAGED.
Local storm report, Mar 26, 8:38 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
838 PM CDT THU MAR 26 2009

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0834 PM     TORNADO          3 W MUENSTER            33.65N  97.43W
03/26/2009                   COOKE              TX   AMATEUR RADIO

            REPORTED BY COOKE COUNTY FD.
Local storm report, Mar 26, 9:05 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
905 PM CDT THU MAR 26 2009

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     HAIL             MUENSTER                33.65N  97.38W
03/26/2009  E2.75 INCH       COOKE              TX   TRAINED SPOTTER
Local storm report, Mar 26, 9:58 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
958 PM CDT THU MAR 26 2009

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 PM     HAIL             2 SSW POTTSBORO         33.75N  96.68W
03/26/2009  E2.75 INCH       GRAYSON            TX   TRAINED SPOTTER

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 26, 7:12 PM CDTSevere Thunderstorm WarningFWDCooke, Montague63 min
Mar 26, 7:28 PM CDTSevere Thunderstorm WarningFWDMontague62 min
Mar 26, 7:40 PM CDTTornado WarningFWDCooke50 min
Mar 26, 8:29 PM CDTTornado WarningFWDCooke61 min
Mar 26, 8:31 PM CDTSevere Thunderstorm WarningFWDMontague14 min
Mar 26, 9:02 PM CDTTornado WarningFWDGrayson58 min
Mar 26, 9:28 PM CDTTornado WarningFWDCooke, Grayson62 min
Mar 26, 10:15 PM CDTSpecial Weather StatementFWDFannin30 min
Mar 26, 10:33 PM CDTSevere Thunderstorm WarningFWDFannin57 min
Mar 27, 9:38 AM CDTWind AdvisoryFWDAnderson, Bell, Bosque, Collin, Comanche, Cooke and 40 more33 hr
Mar 27, 10:29 AM CDTSpecial Weather StatementFWDBell31 min
Mar 27, 10:45 AM CDTSpecial Weather StatementFWDMilam30 min
Mar 27, 11:01 AM CDTSpecial Weather StatementFWDFalls29 min
Mar 27, 11:38 AM CDTSpecial Weather StatementFWDMilam37 min
Mar 27, 11:55 AM CDTSpecial Weather StatementFWDLimestone35 min
Mar 27, 12:09 PM CDTSpecial Weather StatementFWDHill36 min
Mar 27, 12:18 PM CDTSevere Thunderstorm WarningFWDEllis, Hill, Limestone, Navarro57 min
Mar 27, 1:00 PM CDTSevere Thunderstorm WarningFWDHenderson, Hunt, Kaufman, Navarro, Rains, Van Zandt46 min
Mar 27, 1:35 PM CDTSpecial Weather StatementFWDRockwall25 min
Mar 27, 1:43 PM CDTSpecial Weather StatementFWDCollin32 min
Mar 27, 2:20 PM CDTSpecial Weather StatementFWDFannin25 min
Mar 27, 3:19 PM CDTFreeze WarningFWDComanche, Cooke, Denton, Eastland, Erath, Grayson and 7 more19 hr
Mar 27, 4:58 PM CDTSpecial Weather StatementFWDHenderson, Van Zandt32 min
Mar 27, 5:09 PM CDTSpecial Weather StatementFWDAnderson36 min
Mar 27, 5:35 PM CDTSpecial Weather StatementFWDAnderson25 min
Mar 27, 6:04 PM CDTSpecial Weather StatementFWDAnderson26 min

Nearby

Tornado Warnings in Texas, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.